# SDR AALA202202275080

- Difficulty date: February 17, 2022
- Submitted: February 27, 2022
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737*
- Aircraft serial: 29541
- Aircraft time: 58,659 hours, 24,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION OF SKIN AROUND WASTE TANK EXHAUST VENT BETWEEN STA 907 AND STA 927 BETWEEN STR 21L AND STR 22L. **SUPPLEMENTAL REPORT: ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW SRM 53-70-01-2R AND EA334273.** (CLOSED)
